# SDR DL757070555

- Difficulty date: January 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 70,814 hours, 36,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N88358201
- Condition: Gouged
- Location: Fs 1720 S25l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT FUSELAGE CHORD SECTIONS WERE FABRICATED TO REPLACE DAMAGED FRAME SECTIONS.  REPLACEMENT PARTS WERE MADE AND INSTALLED.
